# SDR DL76L001361

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 35,848 hours, 5,517 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGE STATUS MSG INFLT.  REPLACED ACFT MAIN BATTERY AND BATTERY CHARGER.  PERFORMED MSG RESET.  CHECK BATTERY VOLTAGE.  CHECK OK.
